| Model Number |
42-9368 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Feeding Problem (1850)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 9611594-2026-00004 for the first report.It was reported, ¿new tube inserted and attended for x-ray.X-ray done at 12:27.Tube used around 2 pm.Water noted to be leaking through hole beneath connector.Tube removed and replacement arranged.¿ no injury occurred to the patient.
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.A review of the device history record and udi are in-progress.All information reasonably known as of 06 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
Additional information: d4, h4, h6.The actual complaint product was returned for evaluation.The incident reported has been confirmed per sample evaluation, the returned tube was examined and infused with water showing that the tubing had signs of damages (tear/hole) just below the y connector, the distal bolus end was not received.A process review was conducted to evaluate the potential causes for this failure mode, and no inconsistencies were found.The device history record for lot 30355494 was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 02 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.